# SDR C2XA11SHO55

- Difficulty date: March 5, 2011
- Submitted: March 5, 2011
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 23,150 hours, 12,334 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Part number: 14576720401
- Part serial: 044
- Condition: Open
- Location: Rt Cowling
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3157, AC N14105, IAH TO SLC TWO PANELS OPENED IN FLIGHT ON RT LOWER ENGINE COWLING.  SLC MAINTENANCE ADJUSTED OIL SERVICE DOOR HINGE TO ALLOW CLOSURE OF DOOR WITH LATCHES/APPLIED THREE LAYERS OF SPEED TAPE TO THE DOOR PER FERRY.  ALSO, APPLIED THREE LAYERS OF SPEED TAPE TO THE PUNCTURED AREA OF COWLING DOOR.  AC N14105 WAS THEN FERRIED TO SHV FOR MAINTENANCE DUE TO THE RT LOWER ENGINE COWLING PANEL DAMAGE FROM TWO PANELS OPENING IN FLIGHT.  SHV MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE LOWER COWLING IAW EMB-145 AMM 71-12-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
